I am 18 years old and I have recieved one Depo shot which was in may of 07 towards the the middle so the shot was up in aug of 07. I experienced a lot of the listed side effects like spotting which happened for about a month after i got the shot, no period the whole three months and non still, mood swings for about two weeks when i first got the shot. I had unprotected sex the whole time, before and during and only a few times after it was up. Pulled out every time but once in the middle of july. I got a blood pregnancy test before i recieved the shot. Since the shot ended, i blead like i had my period but it only lasted like twelve hours and then i began to spot but a dark brown, not exactly blood. almost like thin filmy stuff. I get pains every once in a while throughout the day off and on like i experienced when i used to have my period regularly before i got the shot. This has been happening for about two of three weeks now. Is this just my body trying to get ride of the shot or could i possibly be pregnant?